Lyapunov Exponents as a Nonparametric Diagnostic for Stability Analysis
W D Dechert and
Ramazan Gencay
Journal of Applied Econometrics, 1992, vol. 7, issue S, S41-60
Abstract:
The common observation made in the empirical nonlinear dynamics literature is the constraints imposed by the availability of a limited number of observations in the implementation of the existing algorithms of Lyapunov exponents. The algorithm discussed here can estimate all "n" Lyapunov exponents of an unknown "n"-dimensional dynamical system accurately with limited number of observations. This makes the algorithm attractive for applications to economic as well as financial time-series data. The implementation of the algorithm is carried out by multilayer feed forward networks which are capable of approximating any function and its derivatives to any degree of accuracy. Copyright 1992 by John Wiley & Sons, Ltd.
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (39)
Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819921 ... 0.CO%3B2-6&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:7:y:1992:i:s:p:s41-60
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().